Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone problems

Posted by Toby on September 24, 1998, at 10:50:01

In reply to Serzone problems, suicidal again, help? (Toby?), posted by Racer on September 22, 1998, at 13:27:36

Taking the full dose of Serzone at night may be helpful for your sleep. Medications for sleep that don't cause weight gain are not too plentiful because the way they induce sleep has a lot to do with antihistamine effects and that is what leads to weight gain. Nonetheless, small doses of sinequan or trazodone can induce sleep and help prevent arousals during the night. the new antidepressant Remeron is quite sedating and helps sleep very well. It does have a reputation for weight gain (although for some odd reason I can't figure out, none of my patients have gained weight on it) but that seems to be at doses lower than 30 mg per day. Start for several days at 15 mg to get your sleep back on track and then increase to 30 mg and your sleep will stay good, but you take away the likelihood of weight gain and it can really augment the antidepressant effect of Serzone.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Toby thread:668